# SDR C1HA200778001

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM DEN, NR 3 EPR STARTED SURGING UP AND DOWN 10 TO 15 PERCENT, SHUT OFF RT PACK, SURGING STOPPED.  MADE PRECAUTIONARY LANDING BACK IN DEN CONFIRMED FAULT FOUND 10 SENSE LINES LOOSE ON RT FLOW CONTROL VALVE.  TIGHTENED PER STD PRACTICES REF MM 36-12-01.  OPS CHECK NORMAL MX FUEL BURN 2780 LBS.
